# SDR VNAA20240523001

- Difficulty date: April 29, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 364-485 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT RAILS LBL9 BTW FS 364.00 TO FS 485.00 (1EA) AND FS 581.00 TO FS 693.00 (2EA) AT PASSENGER CABIN. FS 64 TO FS 485 (1EA) AND FS 581.00 TO FS 693.00 (2EA) WERE EVALUATED, ARE OUT OFF LIMITS PER CRJ900 SRM 53-51-49-101-001-A02 AND SRM 53-31-49-101-001-A01 AND REPLACED PER CRJ900 AMM 53-00-49 (CONF.A12)
